| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 113-116


Dmitry V. Dolgy, Yu Seon Jang, Taekyun Kim, Jong Jin Seo
      Identities of symmetry for generalized higher-order q-Euler polynomials under S3
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5591-5597
      http://dx.doi.org/10.12988/ams.2014.47551

Dmitry V. Dolgy, Yu Seon Jang, Taekyun Kim, Hyuck In Kwon, Jong Jin Seo
      Identities of symmetry for q-Euler polynomials derived from fermionic integral on Zp under symmetry group S3
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5599-5607
      http://dx.doi.org/10.12988/ams.2014.47574

G. Sh. Tsitsiashvili, M. A. Osipova
      Construction of reliable renewal system from unreliable elements using stochastic entropy
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5609-5611
      http://dx.doi.org/10.12988/ams.2014.47590

A. H. Pooi
      Detection of dependence between two groups of variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5613-5623
      http://dx.doi.org/10.12988/ams.2014.47543

Norhayati Mohd Rasip, Abd Samad Hasan Basari, Burairah Hussin, Nuzulha Khilwani Ibrahim
      A guided particle swarm optimization algorithm for nurse scheduling problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5625-5632
      http://dx.doi.org/10.12988/ams.2014.47526

P. Pandian
      Realistic method for solving fully intuitionistic fuzzy transportation problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5633-5639
      http://dx.doi.org/10.12988/ams.2014.47563

Reny George, Hossam A Nabwey, K.P. Reshma, R. Rajagopalan
      Horizontal weak compatibility of mappings and common fixed points in dislocated fuzzy metric space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 113, 5641-5652
      http://dx.doi.org/10.12988/ams.2014.47581

Adji Achmad Rinaldo Fernandes, I Nyoman Budiantara, Bambang Widjanarko Otok, Suhartono
      Spline estimator for bi-responses nonparametric regression model for longitudinal data
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5653-5665
      http://dx.doi.org/10.12988/ams.2014.47566

Chakarin Vajiramedhin, Anirut Suebsing
      Feature selection with data balancing for prediction of bank telemarketing
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5667-5672
      http://dx.doi.org/10.12988/ams.2014.47222

Suliadi Sufahani, Zuhaimy Ismail
      The statistical analysis of the prevalence of pneumonia for children age 12 in west Malaysian hospital
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5673-5680
      http://dx.doi.org/10.12988/ams.2014.46407

Suliadi Sufahani, Zuhaimy Ismail
      A real scheduling problem for hospital operation room
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5681-5688
      http://dx.doi.org/10.12988/ams.2014.46413

R. Heru Tjahjana, Priyo Sidik Sasongko
      Control of multi flying vehicle which move in 3 dimensions to save fuel
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5689-5696
      http://dx.doi.org/10.12988/ams.2014.47550

M. K. Viswanath, M. Ranjith Kumar
      A secure bank locker system using hypergeometric functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 114, 5697-5703
      http://dx.doi.org/10.12988/ams.2014.46484

Robertus Nugroho Perwiro Atmojo, Anggita Dian Cahyani, Yulius Lie
      Simulation modeling of tablet PCs selection using weighted-product algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 115, 5705-5719
      http://dx.doi.org/10.12988/ams.2014.47531

Rahma Qudsi, M. Imran, Syamsudhuha
      A sixth-order iterative method free from derivative for solving multiple roots of a nonlinear equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 115, 5721-5730
      http://dx.doi.org/10.12988/ams.2014.47567

Aleksandr Shestakov, Alevtina Keller, Minzilia Sagadeeva
      Numerical algorithm for reconstruction of a dynamically distorted signal with inertia and multiplicative effect
      Applied Mathematical Sciences, Vol. 8, 2014, no. 115, 5731-5736
      http://dx.doi.org/10.12988/ams.2014.47585

Sergio R. Canoy, Jr.
      A short note on convexity and convex domination in G[Km]
      Applied Mathematical Sciences, Vol. 8, 2014, no. 115, 5737-5741
      http://dx.doi.org/10.12988/ams.2014.47586

Rene E. Leonida, Elsie Sandueta, Sergio R. Canoy, Jr.
      Weakly connected independent and weakly connected total domination in a product of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 115, 5743-5749
      http://dx.doi.org/10.12988/ams.2014.47587

Safwan Al-Shara'
      Fractional transformation method for constructing solitary wave solutions to some nonlinear fractional partial differential equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5751-5762
      http://dx.doi.org/10.12988/ams.2014.47593

Rosalio G. Artes, Jr., Mary Joy F. Luga
      Convex accessibility in graph operations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5763-5770
      http://dx.doi.org/10.12988/ams.2014.47553

Laurie Battle
      Extremal eigenvalues for a Sturm-Liouville problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5771-5781
      http://dx.doi.org/10.12988/ams.2014.47520

Antonella Campana, Paola Ferretti
      Risk measures in solvency regulation: reinsurance layers and unexpected loss
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5783-5794
      http://dx.doi.org/10.12988/ams.2014.47564

Immanuel T. San Diego, Frederick S. Gella
      The b-chromatic number of bistar graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5795-5800
      http://dx.doi.org/10.12988/ams.2014.47529


Journals | Books | Author guidelines